MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD IV GRAVITY AND SECONDARY SETS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD IV GRAVITY AND SECONDARY SETS; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 42100E-07
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the bd iv gravity and secondary sets were missing 2 caps.The following information was provided by the initial reporter: we have noticed a lot of pn 42100e-07 is missing 2 caps on the stopcocks.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary: one sample was submitted for quality investigation.The customer complaint of misassembly was verified by visual inspection of the submitted sample.Examination of the sample show that the caps on the stopcocks of the construction are missing.A device history record review for model 42100e-07 lot number 22079262 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 10dec2019.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause for this issue is an error during manufacturing that did not add the tubing caps to the stopcocks in the infusion line.An investigation was conducted at the manufacturing location and a quality notification was issued to correct the issue.
 
Event or Problem Description

Brand Name
BD IV GRAVITY AND SECONDARY SETS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15663919
Report Number9616066-2022-01605
Device Sequence Number20450813
Product Code FPA
UDI-Device Identifier10885403220609
UDI-Public10885403220609
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/20/2025
Device Catalogue Number42100E-07
Device Lot Number22079262
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2022
Supplement Date Received by Manufacturer12/06/2022
Initial Report FDA Received Date10/24/2022
Supplement Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown